# SDR AWXA0000738

- Difficulty date: October 10, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 447,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775581
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE SKIN BETWEEN BS 727 AND 767, STR 14R TO 20R HAS SEVERAL EXISTING REPAIRS WITH NEW CRACKS IN 3 PLACES.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND SKIN SECTION, INSTALLED SKIN AND SPLICE REPAIR IAW AWA ER 15-5331-00256-DL2.
